# SDR QXEA2013021100304

- Difficulty date: February 11, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 27,877 hours, 29,181 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autofeather Sys
- Condition: No Test
- Location: Nr 1
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE AUTOFEATHER TEST FAILED.  C/W PEC FAULT CLEAR IAW FIM TASK 61-20-36-070-801. PERFORMED TEST WITH NO DEFECTS.  RETURNED TO SERVICE.
